# SDR OZCA20140623001

- Difficulty date: June 21, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N241BC
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 32,470 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16125
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED HYD SYS 1 FAILURE MSG ON THE ICAS DURING DESCEND.  AS A PRECAUTIONARY MEASURE, CREW ELECTED TO DECLARE AN EMER, SUBSEQUENT LANDING WAS UNEVENTFUL.  FOUND A HYD LEAK AT ENG DRIVEN PUMP HYD PRESS SWITCH.  REPLACED ENG DRIVEN HYD PUMP PRESS SWITCH O RING.  PERFORMED LEAK & OPERATIONS CHECKED & RELEASED ACFT BACK TO SERVICE.
